About

Member has chosen to not make this information public.

Pages

Member not yet following any Pages.

Posts (8)

Dec 13, 2017 · Depression and taking medicine for years in Depression & Anxiety

 Hello Mayo Clinic: I would like to be connected to your blog on itchy skin conditions, and don’t know how. Looking forward to hearing from you soon, Regards,Ferne         

Dec 1, 2017 · Tapering off Lyrica gave me panic, nausea, extreme anxiety in Depression & Anxiety

Yes I have read the post. I’m so afraid to go off anything now.

Dec 1, 2017 · Tapering off Lyrica gave me panic, nausea, extreme anxiety in Depression & Anxiety

My feelings are numb. Yes I have spoken with my doctor. Thank you for asking. I live in Mexico and my doctor is in Mexico City . I was eating healthy and thought I saw I was in a better mood, then now I eat to stay fat

Dec 1, 2017 · Tapering off Lyrica gave me panic, nausea, extreme anxiety in Depression & Anxiety

I should have been clear about what is going on with me. I have been told by a neurologist that I have Neuropathy, I am not a diabetic. I have been put on Lycra 150mg. Cymbalta 150mg. Gabapentin 150mg. I was taking Crestor (doctor took me off). I took off the Gabapentin over 3 month period. Felt ok till the past three weeks. Sorry for the post earlier…….my mind is always in a fog, my feet ,hands burn. I feel as ants are crawling all over me. My sleep is really crazy I wake up at 2:00am . I have noticed that I’m not well , children always made me happy now I do not like them. Holidays are painful I’m so done hearing the happy Christmas already. So much anger ! Can not finish cooking,cleaning even gardening. John so sorry I was not completely giving you the whole picture.

Nov 30, 2017 · Tapering off Lyrica gave me panic, nausea, extreme anxiety in Depression & Anxiety

Well I have been having depression really bad. I thought it would pass then tonight I had a anger issue by my husband asking me too go out on a date nite. All day I look on Facebook and had no feelings for hurting children or disparity. I know I need a doctor fast !

Nov 29, 2017 · Tapering off Lyrica gave me panic, nausea, extreme anxiety in Depression & Anxiety

John I have neuropathy! My feet, hands and legs burn . I would say my pain is a 10 today.

Nov 29, 2017 · Tapering off Lyrica gave me panic, nausea, extreme anxiety in Depression & Anxiety

Oh no I’m on Lyrica 150 mg. I’m so afraid to get off of this drug. I did get off of gab. I had no side effects at all ! I’m also on vanflaxin . I’m really scared to get off of it, the side effects are really bad I’m told.

Nov 1, 2017 · Tips on minimising withdrawal symptoms from Effexor (aka Venlafaxine) in Depression & Anxiety

Oh please tell me how ! My doctors say it is a really bad drug to get off of
Connie